American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 55 found      Go to page: 1 2

[1] Jocelyn R. Bell. The uniform box product. Proc. Amer. Math. Soc. 142 (2014) 2161-2171.
Abstract, references, and article information   
View Article: PDF

[2] Antonio Peláez. The span for Hausdorff continua. Proc. Amer. Math. Soc. 138 (2010) 1113-1120. MR 2566576.
Abstract, references, and article information   
View Article: PDF

[3] Maciej Paluszynski and Krzysztof Stempak. On quasi-metric and metric spaces. Proc. Amer. Math. Soc. 137 (2009) 4307-4312. MR 2538591.
Abstract, references, and article information   
View Article: PDF

[4] E. Cuchillo-Ibáñez, J. Dydak, A. Koyama and M. A. Morón. $C_{0}$-coarse geometry of complements of Z-sets in the Hilbert cube. Trans. Amer. Math. Soc. 360 (2008) 5229-5246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. Cuchillo-Ibáñez and M. A. Morón. Canonical covers and dimension of Z-sets in the Hilbert cube. Proc. Amer. Math. Soc. 136 (2008) 3709-3716. MR 2415059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] B. Cascales, J. Kakol and S. A. Saxon. Metrizability vs. Fréchet-Uryshon property. Proc. Amer. Math. Soc. 131 (2003) 3623-3631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sol Schwartzman. Uniform and Lipschitz homotopy classes of maps. Trans. Amer. Math. Soc. 354 (2002) 5039-5047. MR 1926848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] H.-P. A. Künzi. Nontransitive quasi-uniformities in the Pervin quasi-proximity class. Proc. Amer. Math. Soc. 130 (2002) 3725-3730. MR 1920054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hans-Peter A. Künzi and Leonid B. Shapiro. On simultaneous extension of continuous partial functions. Proc. Amer. Math. Soc. 125 (1997) 1853-1859. MR 1415348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. Hansel and J.-P. Troallic. Nonseparability and uniform structures in locally compact groups . Proc. Amer. Math. Soc. 123 (1995) 1613-1621. MR 1232139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Heikki J. K. Junnila and Hans-Peter A. Künzi. Ortho-bases and monotonic properties . Proc. Amer. Math. Soc. 119 (1993) 1335-1345. MR 1165056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yves Sonntag and Constantin Zălinescu. Set convergences. An attempt of classification . Trans. Amer. Math. Soc. 340 (1993) 199-226. MR 1173857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] P. Fletcher, J. Hejcman and W. Hunsaker. A non-completely regular quiet quasi-uniformity . Proc. Amer. Math. Soc. 108 (1990) 1077-1079. MR 1007497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] V. Trnková, J. Adámek and J. Rosický. Topological reflections revisited . Proc. Amer. Math. Soc. 108 (1990) 605-612. MR 987614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Takesi Isiwata. Continuity of additive $\kappa$-metric functions and metrization of $\kappa$-metric spaces . Proc. Amer. Math. Soc. 104 (1988) 988-992. MR 964884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] S. A. Naimpally and P. L. Sharma. Fine uniformity and the locally finite hyperspace topology . Proc. Amer. Math. Soc. 103 (1988) 641-646. MR 943098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Aarno Hohti. On supercomplete spaces. III . Proc. Amer. Math. Soc. 97 (1986) 339-342. MR 835894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ronnie Levy and M. D. Rice. $U$-embedded subsets of normed linear spaces . Proc. Amer. Math. Soc. 97 (1986) 727-733. MR 845997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ralph Fox and Jacob Kofner. A regular counterexample to the $\gamma$-space conjecture . Proc. Amer. Math. Soc. 94 (1985) 502-506. MR 787902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Hans-Peter A. Künzi. A note on Ralph Fox's $\gamma $-space . Proc. Amer. Math. Soc. 91 (1984) 467-470. MR 744650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Hans-Peter A. Künzi and Peter Fletcher. A topological space without a complete quasi-uniformity . Proc. Amer. Math. Soc. 90 (1984) 611-615. MR 733415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] P. J. Collins and A. W. Roscoe. Criteria for metrisability . Proc. Amer. Math. Soc. 90 (1984) 631-640. MR 733418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. Fried and Z. Frolík. A characterization of uniform paracompactness . Proc. Amer. Math. Soc. 89 (1983) 537-540. MR 715882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Amer Bešlagić. Embedding cosmic spaces in Lusin spaces . Proc. Amer. Math. Soc. 89 (1983) 515-518. MR 715877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] D. G. Coyle and M. E. Szabo. Monadic properties of uniformities . Proc. Amer. Math. Soc. 89 (1983) 346-350. MR 712649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] T. Mizokami. On a certain class of $M\sb{1}$-spaces . Proc. Amer. Math. Soc. 87 (1983) 357-362. MR 681849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Aarno Hohti. On supercomplete uniform spaces . Proc. Amer. Math. Soc. 87 (1983) 557-560. MR 684658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] M. D. Rice and G. J. Tashjian. Cartesian-closed coreflective subcategories of uniform spaces . Trans. Amer. Math. Soc. 276 (1983) 289-300. MR 684509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ralph Fox. Solution of the $\gamma $-space problem . Proc. Amer. Math. Soc. 85 (1982) 606-608. MR 660614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Věra Kurková. Cardinal functions on modifications of uniform spaces and fine uniform spaces . Proc. Amer. Math. Soc. 84 (1982) 593-600. MR 643756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 55 found      Go to page: 1 2